It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Dizziness / Vertigo Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 04-03-2012, 03:57 PM   #1
Join Date: Mar 2012
Location: Columbus, OH
Posts: 2
Cwired HB User
Tamoxifen- Dizzy for 4 weeks!


I am 21 yo, male, 6 ft 180 lbs. I began taking Liquid tamox (nolvadex) for gynecomastia (gyno). I took 40 mg every day for about 5 days then I stopped taking it because I was dizzy. I went to a neurologist today for a check up. My ears and everything looked fine. I have had a cat scan and it came back normal as well. I was wondering if anyone has had these symptoms or knows what I should do? Any help would is appreciated. I am starting to get really worried.


Sponsors Lightbulb
Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:11 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!